# SDR REXA2021091000731

- Difficulty date: August 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMER LIGHTS STAY ON CONSTANTLY, RH ESCAPE HATCH DOOR EMER LIGHTS DO NOT ILLUMINATE. REMOVED AND REPLACED PS 43 BATTERY CHARGER ASSEMBLY. OP CHECKS GOOD ALL WORK DONE IAW CRJ900 AMM 33-51-17
